# SDR EE4Y2023031017355

- Difficulty date: January 27, 2021
- Submitted: March 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- Aircraft time: 38,079 hours, 26,657 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: D5528000303600
- Part serial: CC3407
- Condition: Gouged
- Location: Zone 300
- Component: Empennage, Airbus
- Component part number: UNK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INSPECTION PER ALLEGIANT TASK CARD ZL-300-02-1-001_D-1/008, AT LH ELEVATOR IT WAS FOUND THE T/E ALUMINUM PROFILE WITH GOUGE AT 1005MM O/B FROM ELEVATOR RIB 5.  CORRECTIVE ACTION: PERMANENT REPAIR WAS PERFORMED AS PER A319 SRM TASK 55-21-11-300-028 PARAGRAPH 2A FIGURE 001 REV 135 DTD 11-01-2020. FOR ADDITIONAL INFORMATION SEE COOPESA´S WORK ORDER A1K005 SUB JOB 3 ITEM 11.
